Alert archive / Indiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 39, NWS Louisville, KY

May 1, 2019Orange County, Washington County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 1, 2019, 4:57 PM EDT for Orange County, Washington County, Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2019, 4:57 PM EDT (20:57 UTC)
Expired
May 1, 2019, 5:30 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Orange County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:03 PM EDTTSTM WND DMGCampbellsburg, INROOF DAMAGE TO A RESIDENCE NEAR THE INTERSECTION OF N MARSHALL RD AND HWY 60.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS53 KLMK 012057
SVRLMK
INC117-175-012145-
/O.NEW.KLMK.SV.W.0039.190501T2057Z-190501T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
457 PM EDT WED MAY 1 2019

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Orange County in south central Indiana...
  Northern Washington County in south central Indiana...

* Until 545 PM EDT.

* At 456 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Paoli, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Orleans, Stampers Creek, Campbellsburg, Saltillo, Bromer, Kossuth,
  Leipsic, Woodlawn Grove, Smedley and Claysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8596 3876 8594 3872 8589
      3852 8640 3863 8651 3869 8641 3869 8631
      3873 8631 3874 8629 3876 8628 3878 8620
      3878 8619 3876 8614 3877 8610 3878 8609
TIME...MOT...LOC 2056Z 236DEG 37KT 3862 8635 

HAIL...1.25IN
WIND...60MPH
 
$$

DM
2 follow-up statements
966 
WWUS53 KLMK 012108
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
508 PM EDT WED MAY 1 2019

INC117-012118-
/O.CAN.KLMK.SV.W.0039.000000T0000Z-190501T2145Z/
Orange IN-
508 PM EDT WED MAY 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ORANGE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8596 3875 8595 3876 8594
      3872 8589 3856 8631 3873 8631 3874 8629
      3876 8628 3878 8620 3876 8614 3877 8610
      3878 8609
TIME...MOT...LOC 2108Z 236DEG 37KT 3869 8622 

$$

INC175-012145-
/O.CON.KLMK.SV.W.0039.000000T0000Z-190501T2145Z/
Washington IN-
508 PM EDT WED MAY 1 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHERN WASHINGTON COUNTY...

At 508 PM EDT, a severe thunderstorm was located 8 miles northwest of
Salem, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Campbellsburg, Saltillo, Kossuth, Mckinley, Smedley, Rush Creek
Valley, Claysville, Hitchcock, Plattsburg and Prowsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8596 3875 8595 3876 8594
      3872 8589 3856 8631 3873 8631 3874 8629
      3876 8628 3878 8620 3876 8614 3877 8610
      3878 8609
TIME...MOT...LOC 2108Z 236DEG 37KT 3869 8622 

HAIL...0.88IN
WIND...60MPH
 
$$

DM
906 
WWUS53 KLMK 012130
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
530 PM EDT WED MAY 1 2019

INC175-012140-
/O.CAN.KLMK.SV.W.0039.000000T0000Z-190501T2145Z/
Washington IN-
530 PM EDT WED MAY 1 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3876 8603 3877 8602 3876 8601 3877 8598
      3875 8598 3876 8596 3875 8595 3876 8594
      3872 8589 3856 8631 3873 8631 3874 8629
      3876 8628 3878 8620 3876 8614 3877 8610
      3878 8609
TIME...MOT...LOC 2128Z 236DEG 37KT 3882 8598 

$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:03 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 1, 3:03 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
303 PM EDT Wed May 1 2019

.Short Term...(This evening through Thursday)
Issued at 253 PM EDT Wed May 1 2019

At the time of this writing convection has just started to pop along
an instability axis from western Kentucky to central Indiana. Storms
will continue to fire and move northeastward into early this evening
with negative LI, SBCAPE in the 1000-1500 J/kg range, and soundings
showing a weakening cap. This convection is expected to diminish in
intensity as the sun sets and convective inhibition increases,
though scattered showers and a few thunderstorms can't be ruled out
overnight with sufficient moisture and elevated instability in place.

As we continue to sit in the warm sector of a large and complex
storm system to our west, and with plenty of clouds overhead plus a
light southerly breeze, it will be another warm night with lows in
the middle and upper 60s.

The quasi-stationary boundary that has been to our west recently
will finally push east and approach our area towards evening
tomorrow. Narrowing down the best time for showers and storms is not
entirely obvious, with a moist and unstable atmosphere in place all
day. We may see some showers/storms in the morning as overnight
convection to our west moves in and diminishes. Thunderstorm
redevelopment will then be possible in the afternoon, but the degree
of instability attained will depend somewhat on the presence or
absence of morning rain, and how pervasive the clouds are through
the day.

It does look like a 5H speed max will come up from the southwest
Thursday afternoon beneath the entrance region of a 110kt upper jet
over the Great Lakes, helping to spark storms. WBZ heights suggest
the possibility of hail in the strongest updrafts, though the
atmosphere looks quite moist which would encourage melting of
hailstones. DCAPE is progged to be fairly weak and the sub-cloud
layer isn't especially dry, but some gusty winds will still be
possible in the afternoon as stronger winds aloft move in.

Thursday will be another warm day but with increased clouds and
showers, and weaker surface winds, probably not quite as warm as
what we've seen the past couple of days. Will go with highs around
80.

&&

.Long Term...(Thursday night through Wednesday)
Issued at 255 PM EDT Wed May 1 2019

...Unsettled, but difficult forecast Thursday night-Saturday...
...Drying out Sunday and Monday...
...More storm chances by mid next week...

The models have not been particularly consistent over the last few
days concerning the forecast for Fri and Sat in our area, but as
late week draws closer in time, models seem to now be converging on
a more consistent consensus with less variability. Nevertheless,
convective evolution and mesoscale boundaries over the next couple
days will affect actual weather conditions/timing, and models often
have a difficult time discerning these smaller-scale features. With
that said, below is a look at overall expectations.

Thursday night and Friday...

Models agree that a shortwave will be riding NE toward the lower OH
Valley Thu night into Fri, accompanied by a weak surface low
reflection, and within a weak upper jet right entrance region. This
would support scattered to numerous showers and storms across our
area Thu night and Fri morning, with some heavy rainfall possible.
However, this is predicated somewhat on the influence of convection
well to our W and SW tonight and Thu, and how this affects the flow
pattern aloft and low-level mesoscale boundaries and moisture
transport by Thu evening near our area. For now, our blends shows
high probabilities late Thu night and Fri morning. During Fri
afternoon, precip should abate and/or end for awhile, but remain
mostly cloudy. Highs are expected to range through the 70s,
perhaps around 80 downstate.

Friday night and Saturday...

After a brief lull in precip Fri evening, models again in general
agreement bringing a second, more substantial, shortwave NE into the
lower OH Valley on Sat. This system is accompanied by a reflection
at the surface and 850 mb. Good moisture transport and isentropic
lift could result in widespread rainfall and embedded thunderstorms
overnight Fri night and through at least early Sat afternoon. If
conditions verify as models suggest, then some heavy rainfall could
occur given good forcing for lift. Model track record has not been
that great over the last several days and convective influence again
may be in play, but it is hard to discount the rainfall potential
now with what looks like an organized system. It is a matter of
exactly where and how much rain falls. Typically in this situation,
the most widespread rain falls out along/downwind/just north of the
path of the low, which would mean southern IN and/or north-central
KY depending on the low track late Fri night and Sat morning. Then
boundaries and differential heating could lead to better convective
development Sat afternoon farther south, say over south-central KY
and/or TN. For now, precip amounts of 0.5 to 1 inch look likely with
local amounts over 1 inch quite possible, depending on where deeper
convection forms and propagates.

Depending on speed of the system, precip could end or at least
diminish by late Sat afternoon/early evening, but cloud cover would
persist. High temps Sat afternoon will be held down by the clouds
and rain, how much so is still debatable - our blend currently shows
highs in the mid 60s in southern IN to around 709 in Louisville
and Lexington, and 70-75 downstate.

Sunday through Wednesday...

Following passage of the Sat system, the flow aloft becomes more
zonal and high pressure builds in. This will mean dry days Sun and
Mon, with seasonal high temps Sun, warming well up into the 70s
to around 80 on Mon.

Finally, the flow aloft could become SW again by mid next week which
would mean a return to an unsettled weather pattern and more
thunderstorm chances Wed and/or Thu.

&&

.Aviation...(18Z TAF Issuance)
Updated at 133 PM EDT Wed May 1 2019

Gusty afternoon winds are most likely reaching their apex at the
time of this writing, and should decrease slightly later this
afternoon with a more significant decrease as the sun sets.

Scattered storms are expected to develop this afternoon in an axis
of instability across southern Indiana and north central Kentucky,
with HNB and SDF standing the best chance of seeing TSRA. Storms
will diminish in intensity and coverage after dark this evening,
though widely scattered showers and a storm or two will still be
possible through the night. At this time coverage looks sparse
enough to keep mention out of the TAFs, but future updates may
warrant inclusion depending on how things develop upstream this
evening.

Tomorrow we may see scattered showers and a few storms in the
morning as overnight activity to our west moves in and weakens.
Redevelopment will then be possible in the afternoon as an upper
level impulse moves in and we attain some destabilization...though
the amount of that destabilization will partially depend on how much
cloud and rain we get in the morning.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...13
Long Term....TWF
Aviation.....13
Hazardous weather outlook, May 1, 3:51 PM EDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
351 PM EDT Wed May 1 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-022000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
351 PM EDT Wed May 1 2019 /251 PM CDT Wed May 1 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms are expected through early this evening from
western parts of central Kentucky into southern Indiana. A few of
the storms may become strong or severe, with marginally severe hail
or gusty winds. The storms will diminish in intensity after the sun
sets.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Scattered to numerous thunderstorms are expected Thursday through
Friday morning, then again Friday night and Saturday. Besides lightning,
the main hazards will be gusty surface winds and heavy rainfall,
with possible hail in stronger cells. The most likely times for
strong storms appears to be Thursday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any strong winds and hail the next
couple of days.

13/TWF

In the hours before

Special weather statement, May 1, 11:23 AM EDT, 5 hours 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
1123 AM EDT Wed May 1 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
011800-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, and Stanford
1123 AM EDT Wed May 1 2019 /1023 AM CDT Wed May 1 2019/

...Gusty Winds...

Winds will come in from the south and southwest gusting into the
30 to 40 mph range through mid-afternoon. High profile vehicles
may feel the effects of these winds, especially on east-west
roads. Small, weak branches may break and unsecured light outdoor
objects may be picked up or blown by the stronger gusts.

13
Special weather statement, May 1, 3:49 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
349 PM EDT WED MAY 1 2019

INZ083-012015-
Dubois-
349 PM EDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUBOIS COUNTY...

At 348 PM EDT, a strong thunderstorm was located near Dale, moving
northeast at 50 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jasper, Huntingburg, Holland, Dubois, Celestine, Saint Marks,
Bretzville, Dubois Crossroads, Kellerville and Duff.

LAT...LON 3832 8707 3850 8683 3837 8668 3820 8701
      3820 8707
TIME...MOT...LOC 1948Z 230DEG 42KT 3824 8705

DM
Special weather statement, May 1, 4:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Louisville KY
414 PM EDT WED MAY 1 2019

INZ076-083-012045-
Orange-Dubois-
414 PM EDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DUBOIS AND
SOUTHWESTERN ORANGE COUNTIES...

At 413 PM EDT, a strong thunderstorm was located 7 miles east of
Jasper, moving northeast at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm. Torrential rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Locations impacted include...
Jasper, French Lick, West Baden Springs, Dubois, Hillham, Celestine,
Norton, Ellsworth, Greenbrier and Cuzco.

LAT...LON 3853 8670 3853 8668 3854 8668 3858 8663
      3846 8648 3839 8664 3840 8668 3838 8668
      3830 8686 3837 8692
TIME...MOT...LOC 2013Z 231DEG 37KT 3837 8680

DM
Special weather statement, May 1, 4:40 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
440 PM EDT WED MAY 1 2019

INZ083-089-012115-
Perry-Dubois-
440 PM EDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUBOIS AND
NORTHWESTERN PERRY COUNTIES...

At 439 PM EDT/339 PM CDT/, a strong thunderstorm was located near
Holiday World, moving northeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm. Torrential rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Locations impacted include...
Ferdinand, Birdseye, Saint Marks, Sassafras, Bristow, Celina, Mentor,
Saint Croix, Adyeville and Huntingburg Airport.

LAT...LON 3840 8670 3839 8668 3826 8668 3827 8657
      3821 8657 3821 8655 3811 8678 3812 8681
      3813 8680 3815 8681 3816 8680 3818 8680
      3818 8679 3821 8679 3821 8702
TIME...MOT...LOC 2039Z 233DEG 37KT 3817 8688

DM
Special weather statement, May 1, 4:41 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
441 PM EDT WED MAY 1 2019

INZ076-077-012130-
Orange-Washington-
441 PM EDT WED MAY 1 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE AND NORTHWESTERN
WASHINGTON COUNTIES...

At 441 PM EDT, a strong thunderstorm was located near Paoli, moving
northeast at 45 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm. Torrential rainfall is also occurring with this storm, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.

Locations impacted include...
Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
Campbellsburg, West Baden Springs, Livonia, Saltillo and Smedley.

LAT...LON 3877 8617 3876 8612 3866 8603 3845 8652
      3857 8666 3869 8650 3869 8631 3873 8631
      3874 8629 3877 8628 3877 8626 3876 8625
      3878 8623 3877 8622 3878 8621 3877 8621
      3878 8618
TIME...MOT...LOC 2041Z 233DEG 37KT 3854 8654

DM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:49 PM EDTSpecial Weather StatementLMKDubois26 min
May 1, 4:14 PM EDTSpecial Weather StatementLMKDubois31 min
May 1, 4:40 PM EDTSpecial Weather StatementLMKDubois35 min
May 1, 4:41 PM EDTSpecial Weather StatementLMKOrange49 min
May 1, 7:13 PM EDTSevere Thunderstorm WarningLMKHarrison47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.